# SDR TRBA20111112001

- Difficulty date: November 12, 2011
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N342AE
- Make and model: Aerosp ATR72
- Aircraft serial: 345
- Aircraft time: 36,677 hours, 36,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE FWD F/A FLASHLIGHT BRACKET BROKEN. . THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FWD F/A FLASHLIGHT IAW AMM 25-60-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
